# SDR DALA2024112211139

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 58,784 hours, 30,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 EXISTING REPAIR ON HOLE #C LOCATED ON FR 16 DOUBLE JOGGLE AREA LH SIDE. CORRECTIVE ACTION: COMPLIED WITH ER/A 603792-14AD REV. A. (0671458)
